# SDR SWAA2020021941489

- Difficulty date: February 16, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,651 hours, 31,158 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT OPS CHECK WHEN P5 PANEL SWITCH IS PLACED IN THE ARM POSITION FRONT HALF OF EMERGENCY LIGHTS CAME ALL LIGHTS COME ON WITH SWITCH IN THE ON POSITION.          / RESET CIRCUIT BREAKERS. PERFORMED EMERGENCY LIGHTING CHECK AND FOUND PASSENGER CABIN AREA EMERGENCY LIGHT AT 8DEF TO BE INOP. REMOVED AND REPLACED LAMP AT AREA LIGHT 8DEF.
